Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/J Automat Inf Scien.v37.i7.40
pages 30-39

Algorithms for Solving the Problem of Optimal Control with Three-point Unseparated Boundary Conditions

Fikret Akhmed Ali Ogly Aliev
Scientific Research Institute of Applied Mathematics of Baku State University, Azerbaijan
Mutallim Mirzaakhmed ogly Mutallimov
Scientific Research Institute of Applied Mathematics of Baku State University, Azerbaijan

Краткое описание

We consider linearly-quadratic problems of optimal control with three-point useparated boundary conditions. It was shown that in contrast to the problem of optimization with two-point boundary conditions in this case optimal control has jump at the mentioned internal point. We suggested the numerical method of solving the problem of optimal control by means of solving of the corresponding system of the Euler−Lagrange equations. Similar problem was considered when computer was included into control loop. Results were illustrated by examples for control of sucker-rod pump setup on oil and gas production.